Express Chemist Online Pharmacy
    Aspar Cold Relief Capsules With Decongestant - 16 capsules - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Beechams > On The Go Cold and Flu Medicine > Aspar Cold Relief Capsules With Decongestant - 16 capsules

Aspar Cold Relief Capsules With Decongestant - 16 capsules

Aspar Cold Relief Capsules With Decongestant - 16 capsules
 
Click on image to enlarge


Price: £0.59 (incl VAT)
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
 
Price: £0.59 (incl VAT)     Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
 
Aspar Cold Relief capsules are for the relief of symptoms which are associated with cold and flu, which include headaches and nasal congestion.

Directions:
For oral use; unless otherwise directed by your doctor.
Adults and children over 12 years; 1 to 2 capsules every 4 hours.
Do not take more than 8 capsules in any 24 hours.
The elderly:
1 capsule every 4 hours and not more than 4 capsules in 24 hours.
Dose not to be repeated more frequently than at 4 hour intervals.
Do not give to children under 12 years of age.
Do not exceed the stated dose.
If symptoms persist for more than 3 days consult your doctor.

Warnings:
Do not take with any other paracetamol-containing products.
Do not take if you are sensitive to paracetamol or to any of the other ingredients.
Consult your doctor if:
You are pregnant or breast feeding.
You have liver or kidney problems or you regularly drink large amounts of alcohol.
You are taking any other prescribed medicines.

Ingredients:
Paracetamol, Caffeine, Phenylephrine hydrochloride, Maize starch, Colloidal silica, Magnesium stearate, Iron oxide yellow, Patent blue V, Titanium dioxide, Quinoline yellow.



Product code: 47849X     Price: £0.59 (incl VAT)     Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Return to the On The Go Cold and Flu Medicine page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Aspar Cold Relief Capsules With Decongestant - 16 capsules - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Jungle Formula
 Femarelle

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100







Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.